# SDR SWAA2024061199726

- Difficulty date: June 8, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N8321D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36687
- Aircraft time: 38,496 hours, 17,955 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Part number: UNKNOWN
- Condition: Loose
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE SCREW ON AFT LEFT SERVICE DOOR SLIDE HOUSING.  SECURED SCREW ON AFT LEFT SERVICE DOOR SLIDE HOUSING REF AMM 25-66-01.
